# SDR AALA202509174386

- Difficulty date: September 12, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 77,092 hours, 29,884 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 740119H
- Part serial: 3632
- Condition: Out Of Tolerance
- Location: Nr 2 Engien
- Part time: 64,556 hours, 34,118 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS AND SEATBELT SIGN AND NO PORTABLE DEVICES SIGNS AND ALL LIGHTS INCLUDING EMERGENCY LIGHTS COME ON AND START FLASHING WITH SOME SORT OF HIGH PITCH ALARM WITH NO CREW INPUT. CABIN LIGHTS GO TO FULL BRIGHT AND CAN NOT BE CONTROLLED BY CREW. NO FLIGHT DECK INDICATION OF ANY ALARMS ARE NOTICEABLE IN-FLIGHT DECK BUT THE ECAM DOES FLASH THE SEATBELT AND NP DEVICES AS THE ARE GOING ON AND OFF IN THE CABIN. MOVING THE FLIGHT DECK SWITCHES DOES NOT STOP THEM FROM CYCLING. LASTED ABOUT 8 MINUTES AND THEN STOPPED.  THEN STARTED AGAIN 5 MINUTES LATER FOR ANOTHER TWO MINUTES THEN LIGHTS AT MAX BRIGHTNESS AND SIGNS ON FOR REMAINDER OF FLIGHT.    MAINTENANCE CONFIRMED THE FAILURE OF THE CABIN ASSIGNMENT MODULE WAS CAUSING THE CIDS LIGHT TO BE ON THE FLIGHT ATTENDANTS PANEL AND REPLACED IT PER AMM 23-73-19. MAINTENANCE ALSO FOUND #2 ENGINE IDG WAS OPERATING OUT OF RANGE AND REPLACED IT PER TASK CARD. 26L40024001. (AALA202509174386) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES OR FAULTS NOTED.
